# SDR UIEA2020073101658

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,986 hours, 18,110 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULTS AFTER 3 START ATTEMPT ON GROUND.( PERFORMED ECU BITE IAW B767 AMM 49-61-05-742-027. NO FAULTS NOTED. STARTED APU AND APPLIED BOTH ELECTRIC AND BLEED AIR LOAD. NO FAULTS.  )
